PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 141-158
Tytuł artykułu

The Ramsey number r(C₇,C₇,C₇)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Bondy and Erdős [2] have conjectured that the Ramsey number for three cycles Cₖ of odd length has value r(Cₖ,Cₖ,Cₖ) = 4k-3. We give a proof that r(C₇,C₇,C₇) = 25 without using any computer support.
Słowa kluczowe
Wydawca
Rocznik
Tom
23
Numer
1
Strony
141-158
Opis fizyczny
Daty
wydano
2003
otrzymano
2001-07-30
poprawiono
2002-01-18
Twórcy
  • Department of Mathematical Science, University of Memphis, Memphis, TN 38152, USA
  • Fakultät für Mathematik und Informatik, Technische Universität Bergakademie Freiberg, 09596 Freiberg, Germany
  • Fakultät für Mathematik und Informatik, Technische Universität Bergakademie Freiberg, 09596 Freiberg, Germany
Bibliografia
  • [1] A. Bialostocki and J. Schönheim, On Some Turan and Ramsey Numbers for C₄, Graph Theory and Combinatorics, Academic Press, London, (1984) 29-33.
  • [2] J.A. Bondy and P. Erdős, Ramsey Numbers for Cycles in Graphs, J. Combin. Theory (B) 14 (1973) 46-54.
  • [3] S. Brandt, A Sufficient Condition for all Short Cycles, Discrete Applied Math. 79 (1997) 63-66.
  • [4] S. Brandt and H.J. Veldman, Degree sums for edges and cycle lengths in graphs, J. Graph Theory 25 (1997) 253-256.
  • [5] V. Chvátal, On Hamiltonian's Ideals, J. Combin. Theory (B) 12 (1972) 163-168.
  • [6] C. Clapham, The Ramsey Number r(C₄,C₄,C₄), Periodica Mathematica Hungarica 18 (1987) 317-318.
  • [7] P. Erdős, On the Combinatorial Problems which I would most Like to See Solved, Combinatorica 1 (1981) 25-42.
  • [8] R.J. Faudree and R.H. Schelp, All Ramsey Numbers for Cycles in Graphs, Discrete Math. 8 (1974) 313-329.
  • [9] R.E. Greenwood and A.M. Gleason, Combinatorial Relations and Chromatic Graphs, Canadian J. Math. 7 (1995) 1-7.
  • [10] T. Łuczak, R(Cₙ,Cₙ,Cₙ) ≤ (4+o(1))n, J. Combin. Theory (B) 75 (1999) 174-187.
  • [11] S.P. Radziszowski, Small Ramsey Numbers, Electronic J. Combin. 1 (1994) update 2001.
  • [12] A. Schelten, Bestimmung von Ramsey-Zahlen zweier und dreier Graphen (Dissertation, TU Bergakademie Freiberg, 2000).
  • [13] P. Rowlinson amd Yang Yuangsheng, On the Third Ramsey Numbers of Graphs with Five Edges, J. Combin. Math. and Combin. Comp. 11 (1992) 213-222.
  • [14] P. Rowlinson and Yang Yuangsheng, On Graphs without 6-Cycles and Related Ramsey Numbers, Utilitas Mathematica 44 (1993) 192-196.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1191
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.